RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2014, Volume 53, Number 2, Pages 178–184 (Mi al629)  

Representations of free $m$-groups by automorphisms of linearly ordered sets

S. V. Varaksin

Altai State University, pr. Lenina 61, Barnaul, 656049, Russia

Abstract: It is shown that free $m$-groups of an arbitrary $m$-variety are approximated by automorphism groups of suitable linearly ordered sets.

Keywords: $m$-group, $m$-transitive representation, free $m$-group.

Full text: PDF file (141 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2014, 53:2, 114–118

Bibliographic databases:

Document Type: Article
UDC: 512.545
Received: 14.11.2013
Revised: 25.12.2013

Citation: S. V. Varaksin, “Representations of free $m$-groups by automorphisms of linearly ordered sets”, Algebra Logika, 53:2 (2014), 178–184; Algebra and Logic, 53:2 (2014), 114–118

Citation in format AMSBIB
\Bibitem{Var14}
\by S.~V.~Varaksin
\paper Representations of free $m$-groups by automorphisms of linearly ordered sets
\jour Algebra Logika
\yr 2014
\vol 53
\issue 2
\pages 178--184
\mathnet{http://mi.mathnet.ru/al629}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3237388}
\transl
\jour Algebra and Logic
\yr 2014
\vol 53
\issue 2
\pages 114--118
\crossref{https://doi.org/10.1007/s10469-014-9275-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000339821300003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84905005117}


Linking options:
  • http://mi.mathnet.ru/eng/al629
  • http://mi.mathnet.ru/eng/al/v53/i2/p178

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:85
    Full text:14
    References:21
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019